# SDR MASA200601292

- Difficulty date: May 9, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 5,543 hours, 4,035 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5098 CLT - FLAPS 1/2 SPEED.  MX CLEARED SFECU1 INHIBITS.  NO FURTHER ACTION REQUIRED.
